Mindfulness & Emotional Intelligence: Essential Skills
This training is designed to build on the core concepts covered during the 1hr introductory talk: Mindfulness: It’s not just hippy-fluffy stuff. Participants leave this 1-day training with enhanced awareness, knowledge and capacity in Mindfulness & Emotional Intelligence which research shows is correlated with resilience and professional performance.
TESTIMONIALS FROM PAST ATTENDEES
“This training gave me the skills to stop, take a mindful breath. Be more emotionally and mindfully aware, adapt to change, self control, listen, inspire others and learn to breathe and bring positive energy”
– Essential Skills participant, 2018.
WHO IS IT FOR Staff who are interested in enhancing their individual professional performance, personal well-being and contributing to a high performance team culture.
PAX Min pax: 10 per training day, Max pax: 40 per training day
DURATION 8hr training day required.
OUTCOMES Participants will leave with enhanced awareness, knowledge and capacity in Mindfulness and Emotional Intelligence and will learn the positive impact these skills have on helping us manage workloads with less stress, more success and greater health.
8.00am Welcome tea & coffee
8.30am Introduction – The link between Mindfulness & Emotional Intelligence (EI)
8.45am Exercise – High performers vs Low performers
9.00am The history, science & business case for Mindfulness & EI
9.15am Exercise – EI Self-Assessment
9.30am Case studies – The business cost when Mindfulness & EI is low
9.45am The 3 Crucial EI Competencies & 3 Key ways to improve them
10.00am Break (15mins)
10.15am What is Mindfulness?
10.35am Why mindfulness matters - personally & professionally?
11.25am How to practice mindfulness for maximum benefit
11.50am How to integrate mindfulness into day-to-day life
12.10pm Skills practice, reflection & summary
12.30pm Lunch (45mins)
1.15pm Practical strategies for maintaining mindfulness in the real-world
2.00pm Applying neuroscience to maximise the benefits of mindfulness
2.40pm Skills practice, reflection & summary
3.00pm Break (15mins)
3.15pm Introduction to using a Mindfulness app for ongoing practice
3.30pm Essential Skills Mindfulness Practice
3.45pm Action plan for making mindfulness work for you back at work
4.30pm Training concludes.
• Pre- and post-program self-report survey
• Mindfulness & Emotional Intelligence
• Post-event email with links to further resources
• Curated access to a Mindfulness app, which is suitable for Android and Apple smartphone users.
• A training impact report will also be provided to senior management after the program.
*Note: Access begins from the time of corporate bulk purchase.
LOGISTICS Client responsible for:
• Venue (cabaret style seating & full catering for the day)
• AV (Microphone, projector, speakers, backup laptop)
• Attendance (Invitations & RSVP’s)
INVESTMENT Enquire for pricing.